MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES
Model Number 01.32.156DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 8 june 2020: lot 1901382: (b)(4) items manufactured and released on 21-jun-2019.Expiration date: 2024-06-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.1810221.Batch review performed by medacta regualtory affairs department on 8 june 2020: lot 1810221: (b)(4) items manufactured and released on 18-dec-2018.Expiration date: 2023-12-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: stem: amistem p 01.18.404 amistem-p std stem size 4 (k173794) lot.1902226.Batch review performed by medacta regualtory affairs department on 8 june 2020: lot 1902226: (b)(4) items manufactured and released on 18-jun-2019.Expiration date: 2024-06-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot.1811842.Batch review performed by medacta regualtory affairs department on 8 june 2020: lot 1811842: (b)(4) items manufactured and released on 08-apr-2019.Expiration date: 2024-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
The patient came in 7 months after the primary surgery due to signs of infection and the pathogen has been identified as (b)(6).The surgeon performed washout, removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10183416
Report Number3005180920-2020-00361
Device Sequence Number909098
Product Code LPH
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2024
Device Model Number01.32.156DH
Device Catalogue Number01.32.156DH
Device Lot Number1901382
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR